staple
With cedram.org

Search the site

Table of contents for this issue | Next article
Pascal Autissier
Équidistribution des sous-variétés de petite hauteur
Journal de théorie des nombres de Bordeaux, 18 no. 1 (2006), p. 1-12, doi: 10.5802/jtnb.530
Article PDF | Reviews MR 2245872 | Zbl 05070444 | 1 citation in Cedram

Résumé - Abstract

In this paper, the equidistribution theorem of Szpiro-Ullmo-Zhang about sequences of small points in an abelian variety is extended to the case of sequences of higher dimensional subvarieties. A quantitative version of this result is also given.

Bibliography

[1] A. Abbes, Hauteurs et discrétude. Astérisque 245 (1997), 141–166. Numdam |  MR 1627110 |  Zbl 1014.11042
[2] A. Abbes, T. Bouche, Théorème de Hilbert-Samuel “arithmétique”. Annales de l’Institut Fourier 45 (1995), 375–401. Cedram |  MR 1343555 |  Zbl 0818.14011
[3] P. Autissier, Points entiers sur les surfaces arithmétiques. Journal für die reine und angew. Math. 531 (2001), 201–235.  MR 1810122 |  Zbl 1007.11041
[4] Y. Bilu, Limit distribution of small points on algebraic tori. Duke Math. Journal 89 (1997), 465–476. Article |  MR 1470340 |  Zbl 0918.11035
[5] J.B. Bost, H. Gillet, C. Soulé, Heights of projective varieties and positive Green forms. Journal of the AMS 7 (1994), 903–1027.  MR 1260106 |  Zbl 0973.14013
[6] G.S. Call, J.H. Silverman, Canonical heights on varieties with morphisms. Compositio Math. 89 (1993), 163–205. Numdam |  MR 1255693 |  Zbl 0826.14015
[7] S. Cantat, Endomorphismes des variétés homogènes. Enseignement Math. 49 (2003), 237–262.  MR 2026896 |  Zbl 1059.32003
[8] A. Chambert-Loir, Points de petite hauteur sur les variétés semi-abéliennes. Annales Scientifiques de l’ENS 33 (2000), 789–821. Numdam |  MR 1832991 |  Zbl 1018.11034
[9] H. Gillet, C. Soulé, An arithmetic Riemann-Roch theorem. Inventiones Math. 110 (1992), 473–543.  MR 1189489 |  Zbl 0777.14008
[10] W. Gubler, Höhentheorie. Math. Annalen 298 (1994), 427–455.  MR 1262769 |  Zbl 0792.14012
[11] V. Maillot, Géométrie d’Arakelov des variétés toriques et fibrés en droites intégrables. Mémoires de la SMF 80 (2000). Numdam |  MR 1775582 |  Zbl 0963.14009
[12] L. Moret-Bailly, Métriques permises. Astérisque 127 (1985), 29–87.  MR 801918
[13] P. Philippon, Sur des hauteurs alternatives I. Math. Annalen 289 (1991), 255–283.  MR 1092175 |  Zbl 0726.14017
[14] B. Poonen, Mordell-Lang plus Bogomolov. Inventiones Math. 137 (1999), 413–425.  MR 1705838 |  Zbl 0995.11040
[15] M. Raynaud, Sous-variétés d’une variété abélienne et points de torsion. Progress in Math. 35 (1983), 327–352.  MR 717600 |  Zbl 0581.14031
[16] R. Rumely, On Bilu’s equidistribution theorem. Contemporary Math. 237 (1999), 159–166.  MR 1710794 |  Zbl 1029.11030
[17] L. Szpiro, E. Ullmo, S. Zhang, Équirépartition des petits points. Inventiones Math. 127 (1997), 337–347.  MR 1427622 |  Zbl 0991.11035
[18] E. Ullmo, Positivité et discrétion des points algébriques des courbes. Annals of Math. 147 (1998), 167–179.  MR 1609514 |  Zbl 0934.14013
[19] S. Zhang, Small points and adelic metrics. Journal of Algebraic Geometry 4 (1995), 281–300.  MR 1311351 |  Zbl 0861.14019
[20] S. Zhang, Equidistribution of small points on abelian varieties. Annals of Math. 147 (1998), 159–165.  MR 1609518 |  Zbl 0991.11034